Pubblicazioni il cui dipartimento è "Dipartimenti > DISMA - Dipartimento di Scienze Matematiche" e l'anno è "1997"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: A | B | C | D | E | F | G | H | I | J | L | M | N | O | P | R | S | T | W
Numero di pubblicazioni : 61.

A

Articolo di rivista Fontana R.; Pistone G; Rogantin M.P (1997)
Algebraic analysis and generation of two-levels designs. In: STATISTICA APPLICATA, vol. 9 (1), pp. 15-29. - ISSN 1125-1964

Articolo in atti di convegno R. Fontana (1997)
Algoritmi per la generazione di piani fattoriali frazionari. In: La statistica per le imprese, convegno SIS, Torino, 2-4 aprile 1997. pp. 309-316 [Disponibilità ristretta]
[img]

Articolo di rivista Rondoni L.; G.P. Morriss (1997)
Applications of Periodic Orbit Theory to N-Particle Systems. In: JOURNAL OF STATISTICAL PHYSICS, vol. 86, pp. 991-1009. - ISSN 0022-4715
Web of Science: 13 - Scopus: 15

Articolo di rivista Fagnani F.; A. Profeti (1997)
Asymptotic stability of random dynamical systems over tori. In: RANDOM & COMPUTATIONAL DYNAMICS, vol. 5, pp. 243-268. - ISSN 1061-835X

Articolo in atti di convegno Ferrarotti M. (1997)
A complex of stratified forms satisfying De Rham's theorem. In: Singularities, Honolulu, 06-10 Agosto 1990. pp. 25-38

Articolo di rivista Lancellotta R.; Preziosi L. (1997)
A general nonlinear mathematical model for soil consolidation problems. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 35, 10/11, pp. 1045-1063. - ISSN 0020-7225
Web of Science: 11 - Scopus: 16

Altro Arnod S; Battaglio M; Bellomo N; Costanzo D.; Lancellotta R; Preziosi L (1997)
A general nonlinear mathematical model for soil consolidation problems. .

Articolo di rivista De Angelis Elena, Mancini Alberto (1997)
A model for the evolution of sedimentation beds in the dynamic of a pipelined non-Newtonian fluid. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 25 n. 7, pp. 65-78. - ISSN 0895-7177 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 2
[img]

Articolo di rivista Baratella P. (1997)
A note on the convergence of product integration and Galerkin method for weakly singular integral equations. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 85, pp. 11-18. - ISSN 0377-0427
Web of Science: 3 - Scopus: 3

Articolo di rivista Canuto C.; Cravero I. (1997)
A wavelet-based adaptive finite element method for advection-diffusion equations. In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 7, pp. 265-289. - ISSN 0218-2025
Web of Science: 10 - Scopus: 12

B

Articolo di rivista Kleyner A.; Bhagath S.; Gasparini M.; Robinson J.; Bender; M. (1997)
Bayesian techniques to reduce the sample size in automotive electronics attribute testing. In: MICROELECTRONICS RELIABILITY, vol. 37, pp. 879-883. - ISSN 0026-2714
Web of Science: 23 - Scopus: 40

Articolo di rivista Rondoni L. (1997)
Boltzmann-Like Kinetic Models and Boltzmann Maps. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 25, pp. 53-67. - ISSN 0895-7177
Web of Science: 1 - Scopus: 1

C

Libro Vicario G.; R. Levi (1997)
Calcolo delle Probabilità e Statistica per Ingegneri,. Esculapio, BOLOGNA, pp. 1-357. ISBN 9788886524162

Articolo di rivista Fagnani F.; S. Zampieri (1997)
Canonical kernel representations for behaviors over finite Abelian groups. In: SYSTEMS & CONTROL LETTERS, vol. 32, pp. 271-282. - ISSN 0167-6911
Web of Science: 4 - Scopus: 5

Articolo di rivista Pellerey F.; Shaked M (1997)
Characterizations of the IFR and DFR Aging Notions by Means of the Dispersive Order. In: STATISTICS & PROBABILITY LETTERS, vol. 33, pp. 389-393. - ISSN 0167-7152 [Disponibilità ristretta]
Web of Science: 19 - Scopus: 18
[img]

Articolo di rivista Fagnani F.; S. Zampieri (1997)
Classification problems for shifts on modules over a principalideal domain. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 349, pp. 1993-2006. - ISSN 0002-9947
Web of Science: 3 - Scopus: 3

Articolo di rivista Criscuolo G; Scuderi L. (1997)
Convergence of product rules with preassigned nodes. In: INDIAN JOURNAL OF MATHEMATICS, vol. 39, pp. 75-90. - ISSN 0019-5324

D

Articolo di rivista Fagnani F.; J.C. Willems (1997)
Deterministic Kalman filtering in a behavioral approach. In: SYSTEMS & CONTROL LETTERS, vol. 32, pp. 301-312. - ISSN 0167-6911
Scopus: 6

Articolo di rivista Fagnani F.; S. Zampieri (1997)
Difference equations, shift operators and systems over noetherian factorial domains. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 122, pp. 55-86. - ISSN 0022-4049
Web of Science: 0 - Scopus: 0

E

Articolo di rivista Waters C.B.; Adams L.G.; Scott-Moncrieff J.C.; Denicola D.B.; Snyder P.W.; White M.R.; Gasparini M. (1997)
Effects of glucocorticoid therapy on urine protein-to-creatinine ratios and renal morphology in dogs. In: JOURNAL OF VETERINARY INTERNAL MEDICINE, vol. 11, pp. 172-177. - ISSN 0891-6640
Web of Science: 35 - Scopus: 36

Articolo di rivista Casnati G.; Catanese F. (1997)
Even sets of nodes are bundle symmetric. In: JOURNAL OF DIFFERENTIAL GEOMETRY, vol. 47, pp. 237-256. - ISSN 0022-040X
Web of Science: 10 - Scopus: 10

F

Articolo di rivista Bellomo N.; Lo Schiavo M. (1997)
From the Boltzmann equation to generalized kinetic models in apllied sciences. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 27, pp. 43-76. - ISSN 0895-7177

G

Articolo di rivista Andriano V.; Bacciotti A.; Beccari G. (1997)
GLOBAL STABILITY AND EXTERNAL STABILITY OF DYNAMICAL SYSTEMS. In: NONLINEAR ANALYSIS, vol. 29, pp. 1167-1185. - ISSN 0362-546X
Web of Science: 13 - Scopus: 17

H

Articolo di rivista Chiado' Piat V.; Coscia A (1997)
Holder continuity of minimizers of functionals with variable growth exponent. In: MANUSCRIPTA MATHEMATICA, vol. 93, pp. 283-299. - ISSN 0025-2611
Scopus: 36

I

Articolo di rivista M. Diligenti; Monegato G. (1997)
Integral evaluation in the BEM solution of (hyper)singular integral equations. 2D problems on polygonal domains. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 81, pp. 29-57. - ISSN 0377-0427
Web of Science: 17 - Scopus: 19

Articolo di rivista C.P. Dettmann; G.P. Morriss; Rondoni L. (1997)
Irreversibility, Diffusion and Multifractal Measures in Thermostatted Systems. In: CHAOS, SOLITONS AND FRACTALS, vol. 8, pp. 783-792. - ISSN 0960-0779
Web of Science: 6 - Scopus: 7

Articolo di rivista Musso E.; Nicolodi L (1997)
Isothermic Surfaces in Laguerre Geometry. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 7.II-B suppl. fasc. 2, pp. 125-144. - ISSN 0392-4041

J

Articolo di rivista A. Alfieri; P. Brandimarte (1997)
Job shop scheduling with delay-renewable resources: a comparison of decomposition strategies. In: INTERNATIONAL JOURNAL OF PRODUCTION RESEARCH, vol. 35, pp. 1807-1823. - ISSN 0020-7543
Web of Science: 4 - Scopus: 3

Articolo di rivista A. Agnetis; A. Alfieri; P. Brandimarte; P. Prinsecchi (1997)
Joint job/tool scheduling in a flexible manufacturing cell with no on-board tool magazine. In: COMPUTER INTEGRATED MANUFACTURING SYSTEMS, vol. 10 n. 1, pp. 61-68. - ISSN 0951-5240 [Disponibilità ristretta]
Web of Science: 11 - Scopus: 12
[img]

L

Altro Codegone M. (1997)
L'importanza del controesempio nella didattica della matematica. .

Articolo di rivista Boieri P. (1997)
LE OPZIONI DI PRECISIONE DI DERIVE. In: INSEGNAMENTO DELLA MATEMATICA E DELLE SCIENZE INTEGRATE, vol. 20A-20B, pp. 855-871. - ISSN 1123-7570

Articolo di rivista Vicario G. (1997)
Level Dependent Heteroschedasticity in Factorial Experiments: Aliasing Patterns and Implications. In: QUALITY ENGINEERING, vol. 9(4), pp. 703-710. - ISSN 0898-2112
Scopus: 1

M

Articolo di rivista Fagiuoli E; Pellerey F. (1997)
Moment Inequalities for Sums of DMRL Random Variables. In: JOURNAL OF APPLIED PROBABILITY, vol. 34, pp. 525-535. - ISSN 0021-9002 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 3
[img]

Articolo di rivista Canuto C.; Tabacco A. (1997)
Multilevel decomposition of functional spaces. In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, vol. 3, pp. 715-742. - ISSN 1069-5869
Web of Science: 15 - Scopus: 14

Articolo di rivista Habets P., Serra E., Tarallo M. (1997)
Multiplicity Results for Boundary Value Problemswith Potentials Oscillating around Resonance. In: JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 138 n. 1, pp. 133-156. - ISSN 0022-0396
Web of Science: 8 - Scopus: 8

N

Articolo di rivista A. Aimi; M. Diligenti; Monegato G. (1997)
New numerical integration schemes for applications of Galerkin BEM to 2D problems. In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, vol. 40, pp. 1977-1999. - ISSN 0029-5981
Web of Science: 33 - Scopus: 30

Articolo di rivista Monegato G.; I.H. Sloan (1997)
Numerical solution of the generalized airfoil equation for an airfoil with a flap. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 34, pp. 2288-2305. - ISSN 0036-1429
Web of Science: 30 - Scopus: 30

Articolo di rivista G. Mastroianni; Monegato G. (1997)
Nystroem interpolants based on zeros of Laguerre polynomials for some Wiener-Hopfequations. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 17, pp. 621-642. - ISSN 0272-4979
Scopus: 39

O

Articolo di rivista E. Arzarello; Bacciotti A. (1997)
ON STABILITY AND BOUNDEDNESS FOR LIPSCHITZIAN DIFFERENTIAL INCLUSIONS: THE CONVERSE OF LIAPUNOV THEOREMS. In: SET-VALUED ANALYSIS, vol. 5, pp. 377-390. - ISSN 0927-6947
Scopus: 6

Articolo di rivista A. Alfieri; P. Brandimarte (1997)
Object-oriented modeling and simulation of integrated production/distribution systems. In: COMPUTER INTEGRATED MANUFACTURING SYSTEMS, vol. 10, pp. 261-266. - ISSN 0951-5240
Web of Science: 20 - Scopus: 30

Articolo di rivista Preziosi L., Longo E. (1997)
On a conservative polar discretization of the Boltzmann equation. In: JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS, vol. 14, pp. 399-435. - ISSN 0916-7005
Scopus: 16

Articolo di rivista Bellomo N., Firmani B., Guerri L., Preziosi L. (1997)
On a kinetic theory of cytokine-mediated interaction between tumors and immune system. In: ARI, vol. 1, pp. 21-32. - ISSN 1434-5641

Articolo di rivista Camporesi R. (1997)
On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact symmetric spaces of rank one. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 214, pp. 524-549. - ISSN 0022-247X
Web of Science: 0 - Scopus: 1

Articolo di rivista Tilli P. (1997)
On the asymptotic spectrum of Hermitian block Toeplitz matrices with Toeplitz blocks. In: MATHEMATICS OF COMPUTATION, vol. 66, pp. 1147-1159. - ISSN 0025-5718 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo in atti di convegno Belforte G.; Gay P.; Monegato G. (1997)
Optimal sampling schedule for models with l_2 and l_infinite set membeship errors. In: 36th Conference on Decision and Control. pp. 744-749

Capitolo di libro G. Belforte; P. Gay; Monegato G. (1997)
Optimal samplingschedule for polynomial models with $l_2$ and $l_{infty}$ setmembership errors. In: Proceeding of the 36th IEEE Conf. on Decision and Control, San Diego, USA, 10-12 dicembre 1997. IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, pp. 744-749. ISBN 0780341872

P

Articolo di rivista Mueller P.; Flesch G.; De Gasparo M.; Gasparini M.; Howald; H. (1997)
Pharmacokinetics and pharmacodynamic effects of the angiotensin II antagonist valsartan at steady state in healthy, normotensive subjects. In: EUROPEAN JOURNAL OF CLINICAL PHARMACOLOGY, vol. 52, pp. 441-449. - ISSN 0031-6970
Web of Science: 48 - Scopus: 59

Articolo di rivista Tilli P. (1997)
Polynomial root finding by means of continuation. In: COMPUTING, vol. 59, pp. 307-324. - ISSN 0010-485X [Disponibilità ristretta]
Web of Science: 2 - Scopus: 3
[img]

R

Articolo di rivista G.P. Morriss; C.P. Dettmann; Rondoni L. (1997)
Recent Results for the Thermostatted Lorentz Gas. In: PHYSICA. A, vol. 240, pp. 84-95. - ISSN 0378-4371
Web of Science: 11 - Scopus: 11

S

Articolo di rivista Fagnani F. (1997)
Shifts on compact and discrete Lie groups:algebraic-topological invariants and classification problems. In: ADVANCES IN MATHEMATICS, vol. 127, pp. 283-306. - ISSN 0001-8708
Web of Science: 7 - Scopus: 6

Articolo di rivista Pellerey F. (1997)
Some New Conditions for the Increasing Convex Comparison of Risks. In: SCANDINAVIAN ACTUARIAL JOURNAL, pp. 38-47. - ISSN 0346-1238
Scopus: 3

Articolo in atti di convegno Ferrarotti M. (1997)
Some results about volume of stratified sets. In: Singularities, Honolulu, 06-10 Agosto 1990. pp. 39-43

Articolo di rivista Vesentini E. (1997)
Spectral properties of weakly asymptotically almost periodic semigroups. In: ADVANCES IN MATHEMATICS, vol. 128, pp. 217-241. - ISSN 0001-8708
Web of Science: 4 - Scopus: 7

Articolo in atti di convegno Vicario G.; G. Nicolini (1997)
Sull'impiego di test di permutazione in ambito aziendale. In: La Statistica per le Imprese - Convegno S.I.S, aprile 1997. pp. 49-56

T

Articolo di rivista Belzunce F; Pellerey F.; Ruiz J.M; Shaked M (1997)
The Dilation Order, the Dispersion Order, andOrderings of Residual Lives. In: STATISTICS & PROBABILITY LETTERS, vol. 33, pp. 263-275. - ISSN 0167-7152 [Disponibilità ristretta]
Web of Science: 15 - Scopus: 15
[img]

Articolo di rivista Camporesi R.; Francesca Astengo; Bianca Di Blasio (1997)
The Helgason Fourier transform for a class of nonsymmetric harmonic spaces. In: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 55, pp. 405-424. - ISSN 0004-9727
Web of Science: 14 - Scopus: 15

Articolo di rivista Camporesi R. (1997)
The Helgason Fourier transform for homogeneous vector bundles over Riemannian symmetric spaces. In: PACIFIC JOURNAL OF MATHEMATICS, vol. 179, pp. 263-300. - ISSN 0030-8730
Web of Science: 10 - Scopus: 11

Articolo di rivista Rondoni L.; G.P. Morriss (1997)
Thermostatted N-Particle Systems and Orbital Measures. In: PHYSICS REPORTS, vol. 290, pp. 173-181. - ISSN 0370-1573
Web of Science: 2 - Scopus: 3

Articolo di rivista Bellomo N.; Polewczak J. (1997)
The generalized Boltzmann equation solution and exponential trend to equilibrium. In: TRANSPORT THEORY AND STATISTICAL PHYSICS, vol. 26, pp. 661-677. - ISSN 0041-1450
Scopus: 7

Articolo di rivista Camporesi R. (1997)
The spherical transform for homogeneous vector bundles over Riemannian symmetric spaces. In: JOURNAL OF LIE THEORY, vol. 7, pp. 29-60. - ISSN 0949-5932
Scopus: 9

W

Articolo di rivista Gatto L.; Ballico E (1997)
Weierstrass points on singular curves. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 55-2, pp. 145-170. - ISSN 0373-1243 [Disponibilità ristretta]
[img]

Questa lista è stata generata il Wed Nov 22 00:27:26 2017 CET.